Mathias Schäffner

Technische Universität Dortmund
Fakultät für Mathematik
Vogelpothsweg 87
44227 Dortmund

email: mathias.schaeffner (at)
office: Room M644

Research interests


published/accepted Articles

  1. Derivation of a homogenized bending--torsion theory for rods with micro-heterogeneous prestrain.
    together with Robert Bauer and Stefan Neukamm
    to appear in Journal of Elasticity (arXiv)

  2. Growth conditions and regularity, an optimal local boundedness result.
    together with Jonas Hirsch
    to appear in Commun. Contemp. Math. (arXiv)

  3. On the regularity of minimizers for scalar integral functionals with (p,q)-growth.
    together with Peter Bella
    to appear in Analysis and PDE (APDE) (arXiv)

  4. Local boundedness and Harnack inequality for solutions of linear non-uniformly elliptic equations.
    together with Peter Bella
    Comm. Pure Appl. Math. doi:10.1002/cpa.21876 (arXiv)

  5. Quenched invariance principle for random walks among random degenerate conductances.
    together with Peter Bella
    Ann. Probab. 48 (2020), no. 1, 296-316. (arXiv)

  6. Lipschitz estimates and existence of correctors for nonlinearly elastic, periodic composites subject to small strains.
    together with Stefan Neukamm
    Calc. Var. Partial Differential Equations 58 (2019), no. 2, Art. 46, 51 pp. (arXiv)

  7. Quantitative homogenization in nonlinear elasticity for small loads.
    together with Stefan Neukamm
    Arch. Ration. Mech. Anal. 230 (2018), no. 1, 343-396. (arXiv)

  8. On continuum limits of herogeneous discrete systems modelling cracks in composite materials.
    together with Laura Lauerbach and Anja Schlömerkemper
    GAMM-Mitt. 40 (2018), no. 3, 178-200.

  9. On Lennard-Jones systems with finite range interactions and their asymptotic analysis.
    together with Anja Schlömerkemper
    Netw. Heterog. Media 13 (2018), no. 1, 95-118. (arXiv)

  10. Stochastic homogenization of nonconvex discrete energies with degenerate growth.
    together with Stefan Neukamm and Anja Schlömerkemper
    SIAM J. Math. Anal. 49 (2017), no. 3, 1761-1809. (arXiv)

  11. Plates with Incompatible Prestrain.
    together with Kaushik Bhattacharya and Marta Lewicka
    Arch. Ration. Mech. Anal. 221 (2016), no. 1, 143-181. (arXiv)

  12. On a Gamma-convergence analysis of a quasicontinuum method.
    together with Anja Schlömerkemper
    Multiscale Model. Simul. 13 (2015), no. 1, 132-172. (arXiv)